# SDR AALA201912109002

- Difficulty date: December 5, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 19,503 hours, 7,271 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7502155
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED BAFFLE ATTACHMENT CLIP AT BS 500H AND LBL 24. REPLACED CLIP PER SRM 51-10-02.
